MathSciNet Relay Station
MathSciNet bibliographic data
MR2106225 (2005k:13008) 13A35 (13D40)
Brenner, Holger A characteristic zero Hilbert-Kunz criterion for solid closure in dimension two. Math. Res. Lett. 11 (2004), no. 5-6, 563–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement